On the Negative Spectrum of the Two-Dimensional Schrodinger Operator with Radial Potential

File Description SizeFormat 
Laptev_Solomyak_final.pdfAccepted version350.93 kBAdobe PDFView/Open
Title: On the Negative Spectrum of the Two-Dimensional Schrodinger Operator with Radial Potential
Authors: Laptev, A
Solomyak, M
Item Type: Journal Article
Issue Date: 1-Aug-2012
Date of Acceptance: 6-Dec-2011
URI: http://hdl.handle.net/10044/1/31491
DOI: http://dx.doi.org/10.1007/s00220-012-1501-4
ISSN: 1432-0916
Publisher: Springer Verlag (Germany)
Start Page: 229
End Page: 241
Journal / Book Title: Communications in Mathematical Physics
Volume: 314
Issue: 1
Copyright Statement: The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-012-1501-4
Keywords: Science & Technology
Physical Sciences
Physics, Mathematical
Physics
PHYSICS, MATHEMATICAL
2 SPATIAL DIMENSIONS
BOUND-STATES
Mathematical Physics
0105 Mathematical Physics
0206 Quantum Physics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons